MAUDE Adverse Event Report: AMSINO HEALTHCARE (USA) INC. TANGILE FILL; SCLERAL SALINE 5ML

AMSINO HEALTHCARE (USA) INC. TANGILE FILL; SCLERAL SALINE 5ML
Model Number 2490
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Infections (4466); Tissue Irritation (4912)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end user returned (b)(4) of the (b)(4) vials from the case, which amsino received on 14-aug-2025.Initial finished-product testing for lot l095, included assay, usp <71> sterility, and usp <85> bacterial endotoxins testing.To obtain multi-laboratory confirmation, amsino submitted a subset of the returned complaint samples from l095 to a different laboratory for usp <71> sterility and usp <85> endotoxin testing.Usp <85> results were received on 22-oct-2025 and met specification; usp <71> results were received on 31-oct-2025 and were negative.In addition, retention samples from the same lot were tested using the same methods, and all results were within specification.
 
Event or Problem Description
The end user reported: i was a user of nutrifill until i got the recall notice.I disposed of all remaining nutrifill product as recommended.Unfortunately, i needed to replace my scleral solution right away and it would have taken too long for it to arrive from the tangible science website.I ordered it from amazon so that i could get it asap so i could continue wearing my sclerals (required for my vision).The first day i used tangible fill, my eyes were slightly irritated by the end of the day.I assumed this was just adjusting to the new product.By day 5, my eyes were infected (red, draining, and gunky).Follow up message from end user: i got some eye medication and the infection has cleared up.I started using a different product (brand) and have had no further issues.I have the remaining product if you need to have it returned.

Brand Name
TANGILE FILL
Common Device Name
SCLERAL SALINE 5ML
Manufacturer (Section D)
AMSINO HEALTHCARE (USA) INC.
330 corporate woods pkwy
vernon hills IL 60061
Manufacturer (Section G)
AMSINO HEALTHCARE (USA) INC.
330 corporate woods pkwy
vernon hills IL 60061
Manufacturer Contact
esteban encarnacion
330 corporate woods pkwy
vernon hills, IL 60061
8473831409
MDR Report Key23493343
Report Number1417519-2025-00012
Device Sequence Number18385806
Product Code MRC
UDI-Device Identifier00198168143803
UDI-Public01001981681438031127013110L095
Combination Product (Y/N)Y
PMA/510(K) Number
K201069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2490
Device Lot NumberL095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown